Bri24

206d

So a bit of a backround, I'm on abilify and 50 mg lamotrigine that I just ran out of and I have been slowly upping the dose on the lamotrigine for a month now to reach 100 mg. This past week my psych messed up my prescription and I wasnt able to get it. I've called the clinic I go to and the pharmacy the past few days checking if it's ready or not, but so far it's not. I'm worried about withdrawl symptoms. Because my doctor hasn't rushed to fill that prescription, it makes me think hes not worried about it but I am worried lol. I'm also pissed off because I need my meds. I'm going to switch doctors after this whole mess up.

Lamotrigine

Bipolar Disorder

Skin rash

View all
  • darkfang

    205d

    They can't up your lamictal that high I'll tell you why for your health

  • beingnotseeming

    205d

    I take 200mg of lamictal twice a day as well as abilify. When I had issues with getting them the only issue I noticed was just how severely my mood dropped. It’s happened on more than one occasion but the longer I go with out the worse it was. So day 2-3ish of missing my doses has me in bed unable to really do anything. Longer than that skyrocketed my suicidal ideation. That said I have a lot of other health issues that can make it hard to tell what’s withdrawal and what’s my normal. I’m also not sure how it’ll impact things with your dose being so much lower than mine I’m glad your planning to switch doctors cuz this one just seems like an ass.

  • darkfang

    205d

    Be careful on the lacmicail the reason mine is low cause one the side effects is severe rashes

  • Tofu14

    201d

    I also take Lamictal and abilify. My psychiatrist said that if you go three or more days without taking Lamictal you have to start at the beginning dose and build up to avoid the risk of getting the rash.

  • Or

    201d

    Not too long ago I accidentally halved my dose for a few days and had horrible withdrawal symptoms for about a week. However, I was on 300mg, and I went down to 150mg. You’re not on that high of a dose so don’t worry too much!! Definitely take really good care of yourself and be easy and careful while your levels are uneven. Basically just hold tight. Also, yes, change doctors if they’re not taking your health seriously

    • Or

      201d

      Also, the withdrawal was all mental. The only physical symptom was like headaches

    • Bri24

      200d

      thank you! I was able to get my meds and I feel fine now

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.